# SDR KCSA202002271020

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 93,944 hours, 16,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #5 DOOR CUT OUT HAS CRACK INDICATION
